MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 2.0 CM; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 2.0 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-16-2.0-45
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 13 dec 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported by the distributor that the hub of the device sheared away from the tube.The patient required an endoscopy to retrieve the rest of the tube prior to replacement of the device.Per additional information received 12 dec 2017, the patient did not require any additional follow up and was discharged from the hospital.
 
Additional Manufacturer Narrative
One used sample was received.No product packaging was received.The sample was received in two segments.Upon receipt, the tubing contained significant dried buildup.Most of the buildup was flushed out during decontamination.The head of the device was severed from the tubing.The separation occurred approximately 1cm below the base of the neck of the molded head.The point of separation was angled and slightly jagged in appearance.The root cause of the reported issue could not be conclusively determined.All information reasonably known as of 27-mar-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7125422
Report Number9611594-2017-00168
Device Sequence Number1331742
Product Code KNT
UDI-Device Identifier10680651956474
UDI-Public10680651956474
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K926581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8270-16-2.0-45
Device Catalogue Number104409300
Device Lot NumberAA7163N34
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2018
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date04/03/2018
Patient Sequence Number1
Patient Age10 YR